# SDR UALA2011031801306

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,714 hours, 13,561 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 79027013
- Part serial: 512
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DUCT PRESS FLUCTUATES-SURGING DURING CLIMB FROM 15-35 PSI.   CHRONIC HPSOV VALVE IS SEC CLOSED.  REPLACED PRV REPLACED PRECOOLER CONTROLLER.  OPS CHECKS OK.  NO FAULTS.  RE-ACTIVATED HP VALVE.
